Translator Disclaimer
November 2018 A note on stability of Hardy inequalities
Michael Ruzhansky, Durvudkhan Suragan
Ann. Funct. Anal. 9(4): 451-462 (November 2018). DOI: 10.1215/20088752-2017-0060

Abstract

In this note, we formulate recent stability results for Hardy inequalities in the language of Folland and Stein’s homogeneous groups. Consequently, we obtain remainder estimates for Rellich-type inequalities on homogeneous groups. Main differences from the Euclidean results are that the obtained stability estimates hold for any homogeneous quasinorm.

Citation

Download Citation

Michael Ruzhansky. Durvudkhan Suragan. "A note on stability of Hardy inequalities." Ann. Funct. Anal. 9 (4) 451 - 462, November 2018. https://doi.org/10.1215/20088752-2017-0060

Information

Received: 16 August 2017; Accepted: 12 October 2017; Published: November 2018
First available in Project Euclid: 15 June 2018

zbMATH: 07002083
MathSciNet: MR3871906
Digital Object Identifier: 10.1215/20088752-2017-0060

Subjects:
Primary: 22E30
Secondary: 43A80

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 4 • November 2018
Back to Top